MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; SKIN STAPLE REMOVER

Medline Industries, LP MEDLINE; SKIN STAPLE REMOVER
Catalog Number DYNJ04058A
Medical Device Problem Codes Break (1069); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the problem is that the new item when the nurse/doctor have tried to remove the staple it locks and is a patient safety.".
 
Additional Manufacturer Narrative
The customer reported that during patient use, when the nurse/doctor tried to remove the staple, the new item locks, and according to the facility the staple remover closed and would not open again and the device "broke in half"; the same thing occurred with a second staple remover.A photo was received for the investigation, finished good production records were reviewed, finished good pack build was reviewed, and trending was reviewed.Per the photos provided, the photos do not show the component defect or component clearly and the reported issue could not be confirmed.At this time, the reported defect was unable to be confirmed, as no physical sample or detailed photographic evidence was provided to support the investigation; the division will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
SKIN STAPLE REMOVER
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kehkashan khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50756905
Report Number1417592-2026-39623
Device Sequence Number21249681
Product Code KDC
UDI-Device Identifier10653160385769
UDI-Public10653160385769
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ04058A
Device Lot Number2025032090
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown